alexa An Uncommon Dermatologic Emergency Caused by a Commonly Prescribed Drug

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

An Uncommon Dermatologic Emergency Caused by a Commonly Prescribed Drug

Seventy six years old man with history of arterial hypertension and gout brought to the emergency room due to pruritic maculopapular rash starting two days before admission. First noted at his back, then progressively distributed throughout the body. He was taking allopurinol for gout. Physical exam revealed an acutely ill patient, somnolent, but oriented in 3 spheres. 

 

Miranda S, Betancourt J, Fernández F, Miranda M, Palermo C, et al. (2013) An Uncommon Dermatologic Emergency Caused by a Commonly Prescribed Drug. Intern Med 3:121..

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger